| Model Number |
MMT-523RNAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
06/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 400 mg/dl at the time of incident.Customer treated with insulin pump and manual injection.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer report customer did not allege insulin pump was under delivering.Customer states the drive support cap appears normal.The customer performed the self-test and able to passed the test.Customer declined to check for the presence of leaks or air bubbles in the tubing or reservoir.The insulin pump will not be returned for analysis.